# SDR SWAA960371

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 20121
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND EMERGENCY LIGHTS INOPERATIVE FROM BS 500 TO BS 616.  REPAIRED SHORTED WIRE OVER LEFT EMERGENCY EXIT AND REPLACED M1134 DUE TO BLOWN FUSE.  OPS CHECKED NORMAL PER BOEING M/M.
